# SDR SWIA2023010012

- Difficulty date: January 12, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT DD3 CENTER HAS CORROSION AROUND LIGHTNING HOLE.      (C-CHECK RO 2/26/2023)    REPLACED WITH NEW SERVICEABLE DD3 INTERCOSTAL (P/N 601R31056-1S) ONTO PAX DOOR USING ALL NEW FASTENERS. REF BOMBARDIER DWG# 601R31702 REV N AND CRJ200 SRM 51-42-06 REV 39, DATED: MAR 10/21 AND CRJ 200 SRM 51-42-21 REV 39, DATED: MAR 10/21., M337 AND SKYWEST TASK CARD 51-900-1003 SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
